Anaphylaxis is defined as a severe life-threatening generalized or systemic hypersensitivity reaction characterized by rapidly developing airway and/or circulation problems” (Alvarez-Perea, Tanno, & Baeza, 2017, para. 1). The symptoms of anaphylactic shock include flushing, nausea, vomiting, fever, rash, hives, angioedema, feelings of impending doom, bronchospasm, back pain, and circulatory collapse (Randall, 2018). Additional symptoms may include hypotension, tachycardia, cyanosis, angioedema, and abdominal pain (Alvarez-Perea et al., 2017). Anaphylactic shock is a medical emergency and requires immediate attention and treatment. In the event of suspected anaphylactic shock, the first step the nurse should take is to stop administration of all medications, contact the patient’s physician, assess the patient’s vital signs (including SP02 and breath sounds), and prepare for emergency response (administer 02, I.V. fluids, resuscitative medications). Prior to treating a patient for anaphylaxis, a nurse should familiarize his/herself with their institutions standing protocols for treating anaphylaxis.